Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 25, NWS Fort Worth, TX

April 29, 2016Bosque County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 29, 2016, 6:48 PM CDT for Bosque County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 6:48 PM CDT (23:48 UTC)
Expired
Apr 29, 2016, 9:15 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Bosque County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 60 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2369 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
2.6
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

218 
WGUS54 KFWD 292348
FFWFWD
TXC035-300215-
/O.NEW.KFWD.FF.W.0025.160429T2348Z-160430T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOSQUE COUNTY IN CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 647 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN WITH ANOTHER ONE TO TWO INCHES POSSIBLE OVER THE
  NEXT TWO HOURS. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF
  AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO
  RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND
  BECOME IMPASSABLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MERIDIAN...IREDELL...CRANFILLS GAP...MERIDIAN STATE PARK...WALNUT
  SPRINGS AND MORGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3220 9764 3220 9759 3218 9760 3218 9757
      3215 9757 3213 9752 3216 9751 3217 9747
      3216 9746 3213 9750 3210 9747 3202 9749
      3201 9745 3203 9743 3199 9741 3198 9738
      3193 9744 3192 9743 3174 9781 3202 9800

$$

STALLEY
1 follow-up statement
235 
WGUS74 KFWD 300100
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CDT FRI APR 29 2016

TXC035-300215-
/O.CON.KFWD.FF.W.0025.000000T0000Z-160430T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOSQUE TX-
800 PM CDT FRI APR 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
BOSQUE COUNTY...

AT 756 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
THE MORGAN...KOPPERL AND WALNUT SPRINGS AREA WITH SEVERAL ROADS
FLOODED AND IMPASSABLE.  RADAR ESTIMATES THAT 3 TO 5 INCHES OF RAIN
FELL ACROSS THE NORTHERN PARTS OF BOSQUE COUNTY. THE RAINFALL IS
COMING TO AN END OVER THE REGION BUT IT WILL TAKE SOME TIME FOR THE
FLOOD WATERS TO RECEDE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3220 9764 3220 9759 3218 9760 3218 9757
      3215 9757 3213 9752 3216 9751 3217 9747
      3216 9746 3213 9750 3210 9747 3202 9749
      3201 9745 3203 9743 3199 9741 3198 9738
      3193 9744 3192 9743 3174 9781 3202 9800

$$

92

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 2:37 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Apr 29, 2:37 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT FRI APR 29 2016

...SEVERE WEATHER THREAT FOR ALL MODES TO OCCUR THROUGH THIS
EVENING...

...LOCALIZED FLOODING CONCERNS POSSIBLE ACROSS EAST OF A
BONHAM...CORSICANA... HEARNE LINE THROUGH THIS EVENING...

.DISCUSSION...
TORNADO WATCH 124 FOR ALL BUT JACK...PALO PINTO...EASTLAND...STEPHENS
AND YOUNG COUNTIES CONTINUES THROUGH 03Z/10 PM CDT THIS EVENING.
NUMEROUS THUNDERSTORMS CONTINUE TO FIRE IN THE STRONG WAA SECTOR
ACROSS THE SOUTHEAST HALF OF THE CWA...WITH OTHER DISCRETE CELLS
FIRING ACROSS THE WESTERN COUNTIES AHEAD OF THE DRYLINE. THE
ENVIRONMENT REMAINS RIPE FOR ALL MODES OF SEVERE WEATHER DUE TO
ABUNDANT MOISTURE/SHEAR/AND INSTABILITY. ALL INTERESTS WITHIN THE
WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH
MID EVENING. STORMS MAY BE DISCRETE AND SUPERCELLULAR IN STRUCTURE
OR OCCUR IN STORM CLUSTERS AS LARGE- SCALE ASCENT CONTINUE MOVE
ACROSS THE SOUTHERN PLAINS THROUGH TONIGHT. BY EARLY EVENING...STORMS
SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE
MOVING ACROSS THOSE AREAS EAST OF EAST OF I-35/35E TONIGHT. MESO-
LOW TYPE TORNADOES WILL CONTINUE TO BE POSSIBLE WELL INTO THE
EVENING HOURS...CONSIDERING MOIST SURFACE DEW PTS IN THE LOWER 70S
WHICH WILL RESULT IN LOW LCL/S AND CLOUD BASES. IN ADDITION...LARGE
HAIL AND DAMAGING WINDS WILL CONTINUE TO REMAIN THREATS AS WELL.

IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND
EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2
INCHES WITH ISOLATED 3 INCH AMOUNTS ACROSS OUR FAR SOUTHEAST
COUNTIES POSSIBLE TONIGHT. IT/S A LITTLE LATE IN THE GAME FOR ANY
FLASH FLOOD OR FLOOD WATCHES...BUT THESE AREAS WILL BE MONITORED
CLOSELY FOR HYDROLOGIC WARNINGS IN ADDITION TO ALL THE SEVERE
WEATHER WARNINGS. THE CURRENT MID LEVEL TROUGH NEGATIVELY ROTATING
OUT OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO LIFT OUT
PROGRESSIVELY TO THE EAST-NORTHEAST TONIGHT. SUBSEQUENTLY THE
SURFACE LOW OVER NORTHWEST TX WILL ALSO LIFT RAPIDLY NORTHEAST
INTO EASTERN KS AND WESTERN MO BY SUNRISE SATURDAY. A PACIFIC COLD
FRONT WILL OVERTAKE THE DRYLINE EARLY SATURDAY MORNING AND EXIT
OUT OF THE EASTERN COUNTIES BY MID-LATE MORNING. THIS WILL BRIEFLY
MARK AND END TO RAIN CHANCES ACROSS NORTH-CENTRAL TX AS BRIEF
SHORTWAVE RIDGING OCCURS ALOFT AND ALLOW FOR A BRIEF DRY PERIOD
SATURDAY AFTERNOON THROUGH SUNDAY. A STRONG COLD FRONT ARRIVES
LATE SATURDAY NIGHT AND SUNDAY...BUT WILL MAINLY COOL HIGHS INTO
THE UPPER 60S AND 70S ACROSS THE AREA. A FEW STRONG TO MARGINALLY
SEVERE STORMS CANNOT BE RULED OUT LATE SUNDAY AFTERNOON AND
EVENING WITH THIS FRONT.

ANOTHER STRONG MID-UPPER LEVEL TROUGH APPROACHES THE AREA SUNDAY
NIGHT INTO MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN ON THE COOL
SIDE OF THINGS THIS TIME AROUND...AS A STATIONARY FRONT SEPARATING
VERY HUMID AND MOIST AIR WITH COOL AND MOIST AIR REMAINS SETTLED
ACROSS SOUTH AND SOUTHWEST TEXAS. THIS TROUGH WILL EVEN BE MORE
PROGRESSIVE AND LIFT QUICKLY TOWARD THE MISSISSIPPI RIVER VALLEY
BY MONDAY EVENING. THE BEST RAIN CHANCES WILL OCCUR LATE SUNDAY
NIGHT AND MONDAY...BUT RIGHT NOW THIS DOES NOT APPEAR TO BE A
MAJOR HYDROLOGICAL EVENT...THOUGH ANY ADDITIONAL RAINFALL WILL
AGGRAVATE ONGOING RIVER FLOODING ACROSS THE REGION. MID LEVEL
INSTABILITY WILL STILL BE PRESENT OVER THE FRONTAL INVERSION...SO
A FEW ELEVATED STRONG STORMS CONTAINING HAIL AND LIGHTNING CAN BE
EXPECTED AS WE MOVE INTO MONDAY AND CONTINUE THROUGH MONDAY
EVENING.

SHORTWAVE RIDGING OR SEMI-DRY WNW FLOW ALOFT WILL DOMINATE
WEATHER ACROSS THE SOUTHERN PLAINS TUESDAY THROUGH THE END OF
NEXT WEEK. THE AREA SHOULD FINALLY GET TIME TO DRY OUT AND RECOVER
FROM THESE CURRENT ROUNDS OF STORMS EXPECTED EITHER SIDE OF THE
WEEKEND. TEMPERATURES WILL BE SEASONABLE AS WELL.

05/

&&

.AVIATION...

/ISSUED 1250 PM CDT FRI APR 29 2016/

A SURFACE WARM FRONTAL BOUNDARY IN THE VICINITY OF THE RED RIVER
WILL BEGIN TO LIFT NORTHEAST THIS EVENING. A COLD FRONT CURRENTLY
OVER WEST TEXAS WILL PUSH EAST THIS AFTERNOON AND OVERNIGHT AND
MOVE THROUGH THE METROPLEX TAF SITES TOMORROW MORNING AROUND DAWN.
CURRENTLY MOST OF CENTRAL TEXAS IS IN THE WARM SECTOR WITH HIGH
DEWPOINTS PRODUCING VERY UNSTABLE CONDITIONS WITH CAPE VALUES AT
OR ABOVE 2500J/KG. LATEST RADAR DATA IS SHOWING SHOWERS AND
THUNDERSTORMS BEGINNING TO RAPIDLY DEVELOP SOUTH OF THE METROPLEX
TAF SITES AND IN THE VICINITY OF WACO.

DUE TO THE EXTREMELY UNSTABLE CONDITIONS NUMEROUS THUNDERSTORMS
WILL DEVELOP THIS AFTERNOON ACROSS THE REGION..SOME SEVERE
PRODUCING LARGE HAIL..DOWNBURST WINDS AND POSSIBLE TORNADOES.

THUNDERSTORMS SHOULD MOVE EAST OF THE METROPLEX AND ACT TAF SITES
AROUND SUNSET TONIGHT. SKIES WILL SLOWLY CLEAR OVERNIGHT WITH VFR
CONDITIONS EXPECTED ACROSS THE REGION FOR SATURDAY.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    65  80  59  78  58 /  50  10   5   5  40
WACO                64  83  59  80  58 /  60  10   5  10  50
PARIS               65  78  58  79  56 /  80  30   5   5  40
DENTON              61  79  55  76  55 /  40   5   5   5  40
MCKINNEY            63  79  57  77  56 /  60  10   5   5  40
DALLAS              65  82  60  79  58 /  50  10   5   5  40
TERRELL             65  81  58  79  58 /  70  20   5   5  40
CORSICANA           66  83  61  80  60 /  80  20   5  10  40
TEMPLE              64  83  61  81  60 /  60  10  10  10  50
MINERAL WELLS       58  79  55  75  55 /  30   5   5  10  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/05
Hazardous weather outlook, Apr 29, 3:03 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT FRI APR 29 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
303 PM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THROUGH TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING...PARTICULARLY ALONG AND SOUTHEAST OF A LINE FROM
COMANCHE...TO MINERAL WELLS...TO GAINESVILLE. STORMS WILL BE MORE
ISOLATED NORTHWEST OF THIS LINE AS A DRYLINE INVADES FROM THE
WEST. IN ADVANCE OF THE DRYLINE...A VERY UNSTABLE AND UNCAPPED
ATMOSPHERE IS SITUATED OVER NORTH AND CENTRAL TEXAS. REGARDLESS OF
COVERAGE...STRONG VERTICAL WIND SHEAR AND LIFT WILL COMBINE WITH A
VERY UNSTABLE ATMOSPHERE FOR SEVERE STORM DEVELOPMENT. ALL SEVERE
WEATHER MODES ARE EXPECTED...INCLUDING SUPERCELLS CAPABLE OF VERY
LARGE HAIL...DAMAGING WINDS...AND TORNADOES.

IN ADDITION TO THE SEVERE WEATHER HAZARDS...TRAINING OF SEVERE
STORMS MAY PRODUCE LOCALIZED RAINFALL AMOUNTS BETWEEN 1 AND 2
INCHES...WITH ISOLATED AMOUNTS OVER 3 INCHES. THE BEST POTENTIAL
FOR LOCALIZED FLASH FLOODING WILL OCCUR EAST OF A BONHAM...CORSICANA...
HEARNE LINE THROUGH TONIGHT. ONGOING RIVER AND LAKE FLOODING WILL
ALSO BE AGGRAVATED BY ANY ADDITIONAL HEAVY DOWNPOURS.

THUNDERSTORMS WILL CONGEAL INTO A BROKEN SQUALL LINE OR LINE
SEGMENTS EAST OF THE I-35 CORRIDOR LATER THIS EVENING. THE MAIN
HAZARDS SHOULD SHIFT TO DAMAGING WINDS AND HAIL...AS THE POTENTIAL
FOR SEVERE THUNDERSTORMS CONTINUES AFTER DARK. A COLD FRONT WILL
MOVE INTO THE AREA BY SATURDAY MORNING...HELPING TO GRADUALLY
DIMINISH STORM COVERAGE ACROSS ALL BUT THE FAR EAST AND SOUTHEAST
COUNTIES DURING THE PRE DAWN HOURS. THE THREAT OF FLOODING WILL
CONTINUE TONIGHT ACROSS THESE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE
RESULTING BOUNDARY MAY LINGER FAR EASTERN AREAS OF NORTH AND
CENTRAL TEXAS SATURDAY. A LACK OF FORCING MAY LIMIT THE EXTENT AND
INTENSITY OF THE ACTIVITY...THUS SEVERE WEATHER IS NOT EXPECTED
SATURDAY.

THE NEXT STORM SYSTEM APPROACHES SUNDAY NIGHT WITH THUNDERSTORM
CHANCES RETURNING TO THE REGION SUNDAY NIGHT THROUGH MONDAY
NIGHT...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT
DURING THIS PERIOD APPEARS LOW...BUT NOT ZERO. STRONGER STORMS
WOULD LIKELY CONTAIN SOME HAIL AND FREQUENT LIGHTNING. BRIEF HEAVY
DOWNPOURS WILL BE POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THROUGH 10 PM...ESPECIALLY SOUTHEAST
OF A COMANCHE...TO MINERAL WELLS...TO GAINESVILLE LINE. ALL SEVERE
HAZARDS WILL BE POSSIBLE ACROSS THESE AREAS.

In the hours before

Local storm report, Apr 29, 5:18 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             2 N DENTON              33.25N  97.15W
04/29/2016  E1.75 INCH       DENTON             TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL 2 MILES NORTH OF DENTON.
Local storm report, Apr 29, 5:23 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             BEN WHELLER             32.45N  95.70W
04/29/2016  E1.75 INCH       VAN ZANDT          TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL REPORTED IN BEN WHEELER
Local storm report, Apr 29, 5:41 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             COMANCHE                31.90N  98.62W
04/29/2016  E1.00 INCH       COMANCHE           TX   LAW ENFORCEMENT
Local storm report, Apr 29, 6:27 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             5 SW COMANCHE           31.85N  98.68W
04/29/2016  E1.75 INCH       COMANCHE           TX   EMERGENCY MNGR

            DELAYED REPORT....GOLFBALL REPORTED ALONG HWY 590 5
            MILES SOUTHWEST OF COMANCHE.
Local storm report, Apr 29, 6:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             2 E LOMETA              31.23N  98.35W
04/29/2016  E1.00 INCH       LAMPASAS           TX   BROADCAST MEDIA
Local storm report, Apr 29, 6:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             2 SE LOMETA             31.21N  98.36W
04/29/2016  E1.00 INCH       LAMPASAS           TX   BROADCAST MEDIA

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:56 PM CDTSpecial Weather StatementFWDBell49 min
Apr 28, 8:29 PM CDTSevere Thunderstorm WarningFWDBell46 min
Apr 28, 9:13 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan47 min
Apr 28, 9:34 PM CDTSevere Thunderstorm WarningFWDBell, Coryell26 min
Apr 28, 9:58 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan62 min
Apr 28, 10:39 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan3 hr
Apr 29, 1:57 AM CDTSpecial Weather StatementFWDMontague48 min
Apr 29, 2:04 AM CDTSevere Thunderstorm WarningFWDCooke, Montague41 min
Apr 29, 9:41 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Apr 29, 9:51 AM CDTRiver Flood WarningFWDHunt53 hr
Apr 29, 9:51 AM CDTRiver Flood WarningFWDHunt, Rockwall40 hr
Apr 29, 11:16 AM CDTRiver Flood WarningFWDDelta, Hopkins51 hr
Apr 29, 12:27 PM CDTSpecial Weather StatementFWDHenderson33 min
Apr 29, 12:32 PM CDTSpecial Weather StatementFWDVan Zandt28 min
Apr 29, 1:04 PM CDTSpecial Weather StatementFWDFreestone, Leon, Robertson26 min
Apr 29, 1:09 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson66 min
Apr 29, 1:33 PM CDTSpecial Weather StatementFWDLeon, Robertson57 min
Apr 29, 1:43 PM CDTSpecial Weather StatementFWDTarrant32 min
Apr 29, 1:56 PM CDTSpecial Weather StatementFWDCollin34 min
Apr 29, 2:00 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson60 min
Apr 29, 2:06 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone54 min
Apr 29, 2:10 PM CDTSpecial Weather StatementFWDComanche, Erath, Hood35 min
Apr 29, 2:15 PM CDTSevere Thunderstorm WarningFWDDenton, Wise60 min
Apr 29, 2:20 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson25 min
Apr 29, 2:21 PM CDTAreal Flood AdvisoryFWDAnderson, Delta, Freestone, Henderson, Hopkins, Leon and 4 more4 hr
Apr 29, 2:30 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland60 min
Apr 29, 2:32 PM CDTSevere Thunderstorm WarningFWDWise43 min
Apr 29, 2:38 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto, Parker39 min
Apr 29, 2:39 PM CDTSevere Thunderstorm WarningFWDYoung48 min
Apr 29, 2:44 PM CDTAreal Flood WarningFWDBell, Coryell, McLennan3 hr
Apr 29, 2:58 PM CDTSevere Thunderstorm WarningFWDLeon47 min
Apr 29, 3:07 PM CDTSpecial Weather StatementFWDBosque, Hill, Somervell53 min
Apr 29, 3:07 PM CDTSevere Thunderstorm WarningFWDLamar53 min
Apr 29, 3:11 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone64 min
Apr 29, 3:13 PM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Apr 29, 3:16 PM CDTSevere Thunderstorm WarningFWDJack39 min
Apr 29, 3:28 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson62 min
Apr 29, 3:55 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt65 min
Apr 29, 4:08 PM CDTSevere Thunderstorm WarningFWDTarrant44 min
Apr 29, 4:10 PM CDTSevere Thunderstorm WarningFWDGrayson65 min
Apr 29, 4:12 PM CDTSpecial Weather StatementFWDLeon, Limestone33 min
Apr 29, 4:19 PM CDTTornado Warning Tornado observedFWDGrayson26 min
Apr 29, 4:28 PM CDTAreal Flood WarningFWDDelta, Fannin, Henderson, Hopkins, Hunt, Kaufman and 4 more3 hr
Apr 29, 4:40 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant41 min
Apr 29, 4:43 PM CDTTornado WarningFWDGrayson32 min
Apr 29, 4:45 PM CDTSevere Thunderstorm WarningFWDCollin, Denton43 min
Apr 29, 4:51 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt54 min
Apr 29, 4:54 PM CDTTornado WarningFWDHenderson36 min
Apr 29, 4:58 PM CDTSevere Thunderstorm WarningFWDComanche62 min
Apr 29, 5:04 PM CDTTornado WarningFWDVan Zandt41 min
Apr 29, 5:06 PM CDTSevere Thunderstorm WarningFWDCooke, Denton28 min
Apr 29, 5:06 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton54 min
Apr 29, 5:21 PM CDTTornado WarningFWDHenderson, Van Zandt39 min
Apr 29, 5:41 PM CDTFlash Flood WarningFWDHenderson, Van Zandt3 hr
Apr 29, 5:54 PM CDTSevere Thunderstorm WarningFWDLampasas66 min
Apr 29, 5:57 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton34 min
Apr 29, 5:59 PM CDTAreal Flood WarningFWDFannin, Grayson3 hr
Apr 29, 5:59 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson, Somervell61 min
Apr 29, 6:08 PM CDTTornado WarningFWDBosque37 min
Apr 29, 6:59 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton61 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.